# SDR SWIA2020090452227

- Difficulty date: July 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR CUTOUT INTERIOR SURROUND STRUCTURE FS364 GUSSET AT APPROX. STGR26R HAS CORROSION.  C-CHECK RO 9/1/2020.  BLENDED CORROSION, REFERENCE CRJ200 SRM.  BEYOND ALLOWABLE LIMITS REF. CRJ200 SRM.  REMOVED AND REPLACED GUSSET P/N: 601R31049-55 PER REF CRJ-200 SRM & BOMBARDIER DWG.
